# SDR FDEA201802010287

- Difficulty date: February 1, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 63,626 hours, 14,044 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB7726502
- Condition: Departed
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT,  MX WALKAROUND FOUND THE NR 1 ENGINE INBOARD PYLON PANEL SHEARED OFF.  FABRICATED THE PANEL AND REPLACED THE LAND ASSY. INSTALLED THE PANEL IAW EA 1-5410-T0338185 B, PART 3.
